# SDR 99FDEA00489

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inop
- Location: Mlg Indicator
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LOWERED NORM THERE WAS NO LT MAIN DOWN & LOCK IND.  GEAR LIGHT TEST LT MAIN LIGHT INOP.
